# SDR CALA2023061901910

- Difficulty date: June 16, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 80,740 hours, 16,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31311
- Condition: Cracked
- Location: Str14r/Bs1629
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON FUSELAGE SKIN AT BS 1629 PLUS 4 INCHES AND 0.250 INCHES BELOW STR 14R. CRACK LENGTH = 0.600 INCHES APPR OX. REFER TO AEROMAN NON ROUTINE 2023-318032. PO.2022 12424400101, ALUMINIUM SHEET 7075-T6 0.050 INCH PO WHICHEVER COMES LAST. REPEAT INSPECTION METHOD EXTERNAL DETAILED 53-80-01-2R-7 REAPIR 7 SECTION 48 TABLE 202. PERFORMED SCEPTRE 2012 54596900101. THIS REPAIR IS CATEGORY B. INSPECTION INSPECTION AT INTERVALS 7500 FLIGHT CYCLES AND EXTERNAL LOW ENTRY LOG PAGE 4888370. BY V939825 TRESHOLD AT 37500 FLIGHT CYCLES AFTER AIRPLANE DELIVERY OR FREQUENCY EDDY CURRENT INSPECTION (LFEC) AT INTERVALS 7500 WITHIN 7500 FLIGHT CYCLES FROM THE REPAIR INSTALLATION FLIGHT CYCLES. REFERENCE NDT PART 6 53-00-06 IAW B767-300 SRM PERFORMED PERMANENT REPAIR ON EXTERNAL SKINN BTW BS 1654.5 TO BS 1629 PLUS 2 INCH AND BTW STR 12R TO STR 15R IAW B767-300 SRM 53-80-01-2R-7 REPAIR 7 SECTION 48 DETAILS V, VI AND IX MATERIAL USED TO FORMED REPAIR PARTS: ALUMINUM SHEET 7075-T6 0.063 INCH ADD EMP:V939825
